# SDR HALA2014082800122

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,602 hours, 16,977 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856LU5
- Part serial: 205580M
- Condition: Malfunctioned
- Location: Left Aux
- Part time: 3,722 hours, 596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AUXILLARY PITOT EICAS ILLUMINATED SHORTLY AFTER TAKEOFF.  REPLACED LT AUX PITOT STATIC PROBE IAW AMM 34-11-01-404 CHECKS OK; OPS TEST OF PITOT STATIC ANTI ICING IAW 30-31-00, CHECKS OK.
